# SDR SWAA010444

- Difficulty date: February 11, 2001
- Submitted: February 20, 2001
- Operation: Air carrier
- Aircraft: N301SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22941
- Aircraft time: 53,349 hours, 53,859 cycles
- System (JASC): 5755 · Spoilers
- Part: Spoiler
- Part number: 65C2525121A
- Part serial: 1015D
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 CHECK, FOUND NR 3 SPOILER UPPER SKIN DELAMINATED ABOVE THE ACTUATOR RECESS.  REMOVED AND REPLACED SPOILER PER MM.
